# SDR UPS07849519

- Difficulty date: February 20, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,536 hours, 27,025 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fs 1707 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CANTED FRAME CAP DENTED/GOUGED BEYOND LIMITS, MAIN CABIN STA 1707 L21R.  REMOVED DAMAGED FRAME CAP AT STA 1707 L21R IAW SRM 51-1-21.  FABRICATE AND INSTALLED FRAME CAP AT STA 1707 L21R IAW SRM 53-2-0, 51-1-20D AND DWG 5612146.
